# SDR 00FDEA00383

- Difficulty date: June 13, 2000
- Submitted: June 28, 2000
- Operation: Air carrier
- Aircraft: N117FE
- Make and model: Boeing 727-25C
- Aircraft serial: 19299
- System (JASC): 3610 · Pneumatic Distribution System
- Part: Duct
- Condition: Damaged
- Location: Nr 1 Engine
- Stage of operation: CR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

NR 1 ENGINE STRUT OVERHEAT CAME ON IN FLT (WITH ENG ANTI-ICE SELECTED).  EXTINGUISH WHEN THROTTLES PULL BACK TO IDLE.  *S/D*  REMOVED AND REPLACED DUCT AS PER MM 36-11-051-4.  NO LEAKS AND NO OVHT LIGHT.  OK FOR SERVICE.
